# SDR MWEA981148

- Difficulty date: December 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N502ME
- Make and model: Doug DC-9-32
- Aircraft serial: 48132
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: S27729223
- Condition: Cracked
- Location: Bs 458-460
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK ON LONGERON 24L AND 25L AT FS 458 AND 460.  MTC REMOVED DAMAGED SECTION FABRICATED AND INSTALLED NEW LONGERON SECTION.
